# SDR CA021002010

- Difficulty date: August 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 1,764 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 369D25400
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 600 HOUR INSPECTION.  DAMAGE WAS FOUND ON THE UNDER SIDE OF TAIL ROTOR GEARBOX CASE DUE TO A MIS-ALIGNMENT OF THE T/R PUSH PULL TUBE ADAPTER.  DAMAGE WAS APPROXIMATELY .020 DEEP AND UPON INVESTIGATION IT WAS DETERMINED THAT PIN HAD EXCESSIVE WEAR AT THE ASSEMBLY POINT IN THE T/R GEARBOX HOUSING ITSELF.
